# SDR FDEA201110194576

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,679 hours, 16,904 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VT0304S
- Part serial: 111S
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL THE HIGH OIL PRESSURE (NR 1) ENG, CAME ON  AT 80 KTS.  R & R THE NR 1 ENG OIL PRESS TRANSMITER IAW MM 79-33-11-04, RAN ENG IAW JRH, CHECKS GOOD.  ACFT OK TO CONTINUE.
